MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. LIFESPAN EPTFE VASCULAR GRAFT

LEMAITRE VASCULAR, INC. LIFESPAN EPTFE VASCULAR GRAFT
Catalog Number R06080C80
Medical Device Problem Codes Peeled/Delaminated (1454); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not available for return.However, the photo provided was reviewed and confirmed the reported issue.While the event was verified, the exact root cause could not be determined.It is possible to damage the graft if it is handled incorrectly by the user.As stated in the ifu: "when using a graft with removable external ptfe monofilament support, slowly unwind the monofilament at a right angle to the graft.Be careful to avoid removal of the thin spirally wrapped eptfe tape.Rapid unwinding and/or removal of the monofilament support parallel to the axis of the graft may damage the product.The production and traceability record for the device was reviewed; no issues were found during manufacturing or packaging that would cause or contribute to the reported event.All quality control tests were completed successfully and met specification.Further, we have not received any other complaints of a similar nature for devices from this lot.
 
Event or Problem Description
It was reported that during a procedure, the lifespan eptfe vascular graft separated when the external spiral support was removed.The damaged portion of the graft was cut off, and the remaining usable portion was implanted.

Brand Name
LIFESPAN EPTFE VASCULAR GRAFT
Common Device Name
VASCULAR GRAFT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key24314150
Report Number1220948-2026-00020
Device Sequence Number5572879
Product Code DSY
UDI-Device Identifier00840663105601
UDI-Public(01)00840663105601(11)240522(17)310428(10)LVG00004243(91)R06080C80
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K130016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberR06080C80
Device Lot NumberLVG00004243
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown